Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on the location of complex zeros of solutions of linear differential equations


Author: Steven B. Bank
Journal: Bull. Amer. Math. Soc. 18 (1988), 35-38
MSC (1985): Primary 34A20, 34C10
DOI: https://doi.org/10.1090/S0273-0979-1988-15586-3
MathSciNet review: 919655
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bank, On the asymptotic behavior of solutions near an irregular singularity, Proc. Amer. Math. Soc. 18 (1967), 15-21. MR 212243
  • 2. S. Bank, An asymptotic analog of the Fuchs regularity theorem, J. Math. Anal. Appl. 16 (1966), 138-151. MR 212242
  • 3. S. Bank, On solutions having large rate of growth for nonlinear differential equations in the complex domain, J. Math. Anal. Appl. 22 (1968), 129-143. MR 252728
  • 4. S. Bank, On the structure of a fundamental set of solutions near an irregular singularity, Funkcial. Ekvac. 11 (1968), 87-100. MR 240404
  • 5. Steven B. Bank, On the location of complex zeros of solutions of periodic differential equations, Appl. Anal. 22 (1986), no. 2, 111–132. MR 854544, https://doi.org/10.1080/00036818608839610
  • 6. E. W. Chamberlain, Families of principal solutions of ordinary differential equations, Trans. Amer. Math. Soc. 107 (1963), 261-272. MR 148974
  • 7. E. Hille, Analytic function theory, Volume II, Chelsea, New York, 1973.
  • 8. W. Strodt, Contributions to the asymptotic theory of ordinary differential equations in the complex domain, Mem. Amer. Math. Soc., No. 13, 1954. MR 67290
  • 9. W. Strodt, Principal solutions of ordinary differential equations in the complex domain, Mem. Amer. Math. Soc. No. 26, 1957. MR 92901
  • 10. H. Wittich, Eindeutige Lösungen der Differentialgleichung w' = R(z, w), Math. Z. 74 (1960), 278-288. MR 120413

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 34A20, 34C10

Retrieve articles in all journals with MSC (1985): 34A20, 34C10


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1988-15586-3

American Mathematical Society